# SDR DL76G070576

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 38,222 hours, 5,796 cycles
- Engine: Ge CF680C2B6F
- Engine time: 33,533 hours, 9,040 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Cpu
- Condition: Failed
- Location: Nr 1 Eec
- Component: Eec
- Component part number: 731003363
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB - ON TAXI, LT EEC CONTROL MSG, EEC CH A CB POPPED.  REMOVED AND REPLACED LT EEC, OPS CK OK.
